# SDR VJ9800469

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 3917863214
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER CORNER AFT ENTRY DOOR CRACKED 1.875 INCHED IN LENGTH.  REPLACED CRACKED CHANNEL AND REINSTALLED AFT ENTRY DOOR ATTENDANT SEAT IAW DC9 OHM 25-21-3, MM 25-23-2 AND DC9 SRM 51-30-1, 51-30-2, 51-30-4, 51-30-5 AND AIRTRAN RES 981367.
